Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Longer period than normal after taking Norgeston

I have been taking Norgeston for 3/4 months but this period lasted a few days then a few days later started again and I still have a light bleed after 6/7 days?
Asked On : Wed, 12 Jan 2011
Answers:  2 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
If you have been regular on Norgest and havent missed any doses, and if the bleed is continuing more than 5 days after restarting Norgest, you need an internal checkup to see the cervix, a pregnancy test and a pelvic sonogram. Various causes of bleed in spite of hormones include polyps, fibroids, erosions and endometrial hyperplasia. Your doctor might add and antibiotic or an estrogen in the next cycle if indicated.
Answered: Wed, 12 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
Thank you for your reply, I just took a pregnancy test and it was negative, I will hopefully get an appointment with my doctor tomorrow.
Answered: Thu, 13 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor